# SDR UPS00233387

- Difficulty date: June 10, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N917UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19310
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, VIEW FROM LEFT WHEEL WELL INSIDE KEEL BEAM, THE CENTER CHORD ANGLE HAS TWO AREAS OF MATERIAL MISSING.  INSTALLED NEW CHORD ANGLE IAW BOEING DRAWING 65-18636 AND SRM 51-30- 2.  MATERIAL USED 2024T3511, 50 INCHES.
